Show simple item record

dc.contributor.authorCrandall, M. G. ( )
dc.contributor.authorKocan, M. ( )
dc.contributor.authorLions, P. L. ( )
dc.contributor.authorSwiech, A. ( )
dc.date.accessioned2019-11-12T20:51:44Z
dc.date.available2019-11-12T20:51:44Z
dc.date.issued1999-07-01
dc.identifier.citationCrandall, M. G., Kocan, M., Lions, P. L., & Swiech, A. (1999). Existence results for boundary problems for uniformly elliptic and parabolic fully nonlinear equations. Electronic Journal of Differential Equations, 1999(24), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8797
dc.description.abstractWe study existence of continuous weak (viscosity) solutions of Dirichlet and Cauchy-Dirichlet problems for fully nonlinear uniformly elliptic and parabolic equations. Two types of results are obtained in contexts where uniqueness of solutions fails or is unknown. For equations with merely measurable coefficients we prove solvability of the problem, while in the continuous case we construct maximal and minimal solutions. Necessary barriers on external cones are also constructed.en_US
dc.formatText
dc.format.extent22 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectUniformly elliptic and parabolic equationsen_US
dc.subjectViscosity solutionsen_US
dc.subjectGood solutionsen_US
dc.subjectExterior cone conditionen_US
dc.subjectBarrier functionsen_US
dc.titleExistence Results for Boundary Problems for Uniformly Elliptic and Parabolic Fully Nonlinear Equationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record